Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rapid throbbing in arms, feet, fingers, breathing difficulty, nausea, headaches. Cure?

i occasionally get this random rapid throbbing feeling in my arm , feet , pinky finger , etc. It happens randomly but not too often and is in a different place nearly every time. Sometimes i also find it hard to breathe, like something is lodged in my throat, forcing me to take a deep breath. I also get nausea and headaches often, if that helps.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms can be due to:
1. Neuropathy
2. Systemic cause like Hypertension & Diabetes
3. Dietary deficiency of essential nutrients
4. Electrolyte imbalance
5. Hormonal & Metabolic causes

Kindly consult your GP & get a proper clinical examination done.
Investigations like complete blood count, estimation of blood pressure & blood glucose values will be helpful.
Take care.
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor